# SDR WX0A2014091272157

- Difficulty date: September 3, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- Aircraft time: 57,317 hours, 50,016 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSU MASK INSPECTION FOUND MULTIPLE MASK BAD ON LT SIDE ROWS 14 TO AFT ROW.  REPLACED 37 PSU O2 MASKS ON ACFT LT SIDE ROWS 14AC TO 36AC IAW AMM 35-20-00.
